Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The center of a complete relatively complemented lattice is a complete sublattice


Author: M. F. Janowitz
Journal: Proc. Amer. Math. Soc. 18 (1967), 189-190
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0200209-7
MathSciNet review: 0200209
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] D. J. Foulis, A note on orthomodular lattices, Portugal. Math. 21 (1962), 65-72. MR 0148581 (26:6088)
  • [3] G. Gratzer and E. T. Schmidt, Standard ideals in lattices, Acta Math. Acad. Sci. Hungar. 12 (1961), 17-86. MR 0133265 (24:A3099)
  • [4] S. S. Holland, Jr., A Radon-Nikodym Theorem in dimension lattices, Trans. Amer. Math. Soc. 108 (1963), 66-87. MR 0151407 (27:1392)
  • [5] I. Kaplansky, Any orthocomplemented complete modular lattice is a continuous geometry, Ann. of Math. 61 (1955), 524-541. MR 0088476 (19:524f)
  • [6] S. Maeda, On relatively semi-orthocomplemented lattices, Hiroshima Univ. J. Sci. Ser. A 24 (1960), 155-161. MR 0123494 (23:A819)
  • [7] J. von Neumann, Continuous geometry, Princeton Univ Press, Princeton, N. J., 1960. MR 0120174 (22:10931)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0200209-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society